×

zbMATH — the first resource for mathematics

An entire function sharing a polynomial with its linear differential polynomial. (English) Zbl 06890416
Summary: We study the uniqueness of entire functions which share a polynomial with their linear differential polynomials.
MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hayman, W. K., Meromorphic Functions, Oxford Mathematical Monographs. Clarendon Press, Oxford (1964) · Zbl 0115.06203
[2] Jank, G.; Mues, E.; Volkmann, L., Meromorphic functions which share some finite value with its first and second derivative, Complex Variables, Theory Appl. 6 (1986), 51-71 German · Zbl 0603.30037
[3] Lahiri, I.; Kaish, I., An entire function sharing a polynomial with its derivatives, Boll. Unione Mat. Ital. 10 (2017), 229-240 · Zbl 1388.30036
[4] Laine, I., Nevanlinna Theory and Complex Differential Equations, De Gruyter Studies in Mathematics 15. W. de Gruyter, Berlin (1992) · Zbl 0784.30002
[5] Li, P., Entire functions that share one value with their linear differential polynomials, Kodai Math. J. 22 (1999), 446-457 · Zbl 0985.30019
[6] Yang, C.-C.; Yi, H.-X., Uniqueness Theory of Meromorphic Functions, Mathematics and Its Applications 557. Kluwer Academic Publishers, Dordrecht; Science Press, Beijing (2003) · Zbl 1070.30011
[7] Zhong, H. L., Entire functions that share one value with their derivatives, Kodai Math. J. 18 (1995), 250-259 · Zbl 0840.30013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.